You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1966/18/2
Über die linearen homogenen geometrischen Objekte des Typus [m, n, 1], wo m ≤ n ist
Download
PDF
- Über die linearen homogenen geometrischen Objekte des Typus [m, n, 1], wo m ≤ n ist
Article
Original scientific text
Title
Über die linearen homogenen geometrischen Objekte des Typus [m, n, 1], wo m ≤ n ist
Authors
M. Kucharzewski
1
,
A. Zajtz
2
Affiliations
Katowice
Kraków
Annales Polonici Mathematici
1966/18/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
205-225
Main language of publication
German
Published
1966
Exact and natural sciences
mathematics